# SDR SWAA097342

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 76,684 hours, 70,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 482+14, STR 18L TO STR 19L.  REPAIRED SKIN PER SRM.
